# SDR SWAA2022031506809

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE INTERCOSTAL STA 807-827 RBL 6 WL 155 HAS CORROSION ON INBOARD AND OUTBOARD SIDES EMITTING FROM KEEL CHORD STR 27R / EVALUATED CORROSION DAMAGE ON AFT CARGO BILGE INTERCOSTAL STA 807 - 827 RBL 6 FOUND OUT OF LIMITS W/ 100% MATERIAL LOSS IAW B737 SRM 53-00-04-1A-1. REMOVED & REPLACED INTERCOSTAL W/ NEW FABRICATED INTERCOSTAL P/N 146A8132-18 IAW BOEING DWG 146A8132 REV B & A & 146A8130 REV B.
